# SDR AALA202111192247

- Difficulty date: November 19, 2021
- Submitted: November 19, 2021
- Operation: Air carrier
- Aircraft: N981AN
- Make and model: Boeing 737*
- Aircraft serial: 29569
- Aircraft time: 37,792 hours, 15,287 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD RIGHT HAND FLIGHT ATTENDANT FLASHLIGHT INOPERATIVE. REPLACED FLASHLIGHT ASSEMBLY (AALA202111192247) AND BRACKET (AALA202111196530) PER AMM 25-64-00.
